# SDR REXA2024062000462

- Difficulty date: June 18, 2024
- Submitted: June 20, 2024
- Operation: Air carrier
- Aircraft: N324PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15324
- Aircraft time: 21,896 hours, 16,621 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 6007300
- Condition: Inoperative
- Location: Brake Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BRAKE OVERHEAT WARNING AFTER T/O. COORDINATED AIR RETURN PER MX. R/R BRAKE TEMP SENSOR IAW AMM 32-46-01 OPS CHECK GOOD. PERFORMED THREE GEAR SWINGS WITH NO ISSUES.
